# SDR IPXA3M77846

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Dislodged
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AVIONICS AIR FLO OFF ALERT T/S IAW FIM 21-26-03-00 FOUND NO FAULT, ESC RTS PASSED, AIR SYS TEST PASSED, FOUND CARGO DOOR SEALS DISLODGED AT LOWER FWD, CENTER, AND AFT DOORS, REINSTALLED SEAL BACK TO RETAINER AND CHECK OK IAW AMM 52-00-00-801.  ACFT OK FOR SERVICE.
